# SDR SWAA2021100414708

- Difficulty date: September 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET AT STA 500D AND S-19R INNER CURVATURE CRACKED ; / [01] REMIOVED GUSSET FROM FWD CARGO AS PER SRM 51-40-02; [02] LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-05-OG-0; [03] VERIFIED 1 & 2; [04] OK TO INSTALL NEW GUSSET; [05] INSTALLED GUSSET PER SRM 51-40-02-0G-0; [06] VERIFIED 5
